# SDR CA190320012

- Difficulty date: March 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 62,788 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85330110
- Condition: Corroded
- Location: Bs 626
- Part time: 62,965 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE ACTIVITY, THE FRAME FOOT @ STN X626 BETWEEN STRINGERS 31P AND 32P WAS FOUND CORRODED. PERM REPAIRS CARRIED OUT AND COMPLETED IAW RD8-53-16067 AND RD8-53-16070, NDT EC CARRIED OUT ON FRAME FOOT CUT LINE @ STN X626.50, BETWEEN STR 32P-31P AS PER RD8-53-16070 (PSM 1-83-7A, PART1, 51-00-06). NO CRACK INDICATION. AIRCRAFT CYCLES: 77444. HOURS: 62965:37 (TC# 20190320012)
